# SDR AALA202506127012

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 75,787 hours, 29,590 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 1 FUEL FILTER CLOG ECAM CAME ON AFTER TAKEOFF AND REMAINED ON FOR 30 MINUTES THEN EXTINGUISHED. MAINTENANCE REPLACED FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 73-11-10.
